Title

Finite Approximations of Markov Operators

Document Type

Article

Publication Date

10-1-2002

Department

Mathematics

Abstract

In this paper we survey some recent developments in the numerical analysis of Markov operators, and in particular Frobenius-Perron operators associated with chaotic discrete dynamical systems. (C) 2002 Elsevier Science B.V. All rights reserved.

Publication Title

Journal of Computational and Applied Mathematics

Volume

147

Issue

1

First Page

137

Last Page

152